# SDR SWIA201130119

- Difficulty date: July 24, 2011
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 44,293 hours, 38,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409.0+128 RBL 18.0 IS CRACKED ON AFT OUTBOARD FLANGE RADIUS AT WL 69.0. (C-CHECK)  REPLACED VERTICAL POST AT FS 409.0+128 IN REF TO CRJ200 SRM.
